On integration in Banach spaces, IX. Integration with respect to polymeasures

Ivan Dobrakov

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 4, page 589-601
  • ISSN: 0011-4642

How to cite

top

Dobrakov, Ivan. "On integration in Banach spaces, IX. Integration with respect to polymeasures." Czechoslovak Mathematical Journal 38.4 (1988): 589-601. <http://eudml.org/doc/13733>.

@article{Dobrakov1988,
author = {Dobrakov, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {integration with respect to polymeasures; operator-valued polymeasures; generalization of Lebesgue dominated convergence theorem},
language = {eng},
number = {4},
pages = {589-601},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On integration in Banach spaces, IX. Integration with respect to polymeasures},
url = {http://eudml.org/doc/13733},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Dobrakov, Ivan
TI - On integration in Banach spaces, IX. Integration with respect to polymeasures
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 4
SP - 589
EP - 601
LA - eng
KW - integration with respect to polymeasures; operator-valued polymeasures; generalization of Lebesgue dominated convergence theorem
UR - http://eudml.org/doc/13733
ER -

References

top
  1. Antošík P., Swartz С., Matrix Methods in Analysis, Lecture Notes in Mathematics, Vol. 1113, Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, 1985. (1985) MR0781343
  2. Bessaga C., Pelczyński A., On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164. (1958) MR0115069
  3. Chang D. K., Rao M. M., 10.1080/07362998308809003, Stochastic Anal. Appl. 1 (1983), 21 - 55. (1983) Zbl0511.60034MR0700356DOI10.1080/07362998308809003
  4. Diestel J., Uhl J. J., Vector measures, Amer. Math. Soc. Surveys, No. 15, Providence 1977. (1977) Zbl0369.46039MR0453964
  5. Diestel J., Sequences and Series in Banach Spaces, Graduate Texts in Mathematics 92, Springer-Verlag, New York-Berlin-Heidelberg-Tokyo, 1984. (1984) MR0737004
  6. Dobrakov I., On integration in Banach spaces, I, Czech. Math. J. 20 (95), (1970), 511 - 536. (1970) Zbl0215.20103MR0365138
  7. Dobrakov I., On integration in Banach spaces, II, Czech. Math. J. 20 (95), (1970), 680-695. (1970) Zbl0224.46050MR0365139
  8. Dobrakov I., On integration in Banach spaces. III, Czech. Math. J. 29 (104), (1979), 478-499. (1979) Zbl0429.28011MR0536071
  9. Dobrakov I., On integration in Banach spaces, IV, Czech. Math. J. 30 (105), (1980), 259-279. (1980) Zbl0452.28006MR0566051
  10. Dobrakov I., On integration in Banach spaces, V, Czech. Math. J. 30 (105), (1980), 610-628. (1980) Zbl0506.28004MR0592324
  11. Dobrakov I., Morales P., On integration in Banach spaces, VI, Czech. Math. J. 35 (110), (1985), 173-187. (1985) Zbl0628.28007MR0787123
  12. Dobrakov I., On integration in Banach spaces, VII, Czech. Math. J. 38 (113), (1988), 434-449. (1988) Zbl0674.28003MR0950297
  13. Dobrakov I., On integration in Banach spaces, VIII, Czech. Math. J. 37 (112), (1987), 487-506. (1987) Zbl0688.28002MR0904773
  14. Dobrakov I., Remarks on integrability in Banach spaces, Math. Slovaca. 36, (1986), 323-327. (1986) MR0866632
  15. Dobrakov I., On extension of vector polymeasures, Czech. Math. J. 38(113), (1988), 88 - 94. (1988) Zbl0688.28005MR0925943
  16. Dobrakov I., On submeasures, I, Dissertationes Math. 112, Warszawa, 1974. (1974) Zbl0292.28001MR0367140
  17. Dobrakov I., Farková J., On submeasures, II, Math. Slovaca 30, 1980, 65-81. (1980) MR0568216
  18. Halmos P. R., Measure Theory, D. Van Nostrand, 1950. (1950) Zbl0040.16802MR0033869
  19. Katsaras A. K., Bimeasures on topological spaces, Glasnik Matematički 20 (40), (1985), 35-49. (1985) Zbl0587.28009MR0818611
  20. Kluvánek I., 10.2307/2044201, Proc. Amer. Math. Soc. 81, 1981, 233 - 239. (1981) MR0593464DOI10.2307/2044201
  21. Rao M. M., Harmonizable processes: Structure theory, L'Einseignement math., II sér. 28, fasc. 3-4, 1982. (1982) Zbl0501.60046MR0684239
  22. Ylinen K., On vector bimeasures, Annali Mat. Рurа Appl. (4) 117, 1978, 115-138. (1978) Zbl0399.46032MR0515957

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.